Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Masturbation, sudden pain in muscle below knee. Muscle tear?

Im a female, who masturbates a couple times a week. I was just trying to do it now, and all the sudden i had a horrible screaming pain for about 5 minutes. I cant walk on it now. Did i tear a muscle? What happened? Im in lots of pain. Its the muscle below my knee , and the backside. I ve had pain there before, but this is the worst. I had to have been screaming in pain for at least 2 minutes. Everytime i try to talk normally it hurts.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Most likely you have suffered a sprain of the calf muscle. This is not related to masturbation. You need to have plenty of electrolyte rich fluids and vitamin B 12 supplementation to avoid these.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor